3 doctors weighed in:

What is the risk of a heart attack from taking voltaren (diclofenac)?

3 doctors weighed in
Dr. Budi Bahureksa
Internal Medicine - Cardiology
1 doctor agrees

In brief: Depends --

In and of itself, voltaren (diclofenac) does not cause or put you at risk for a heart attack -- however with some heart or other medical conditions, the addition of voltaren (diclofenac) may increase the overall risk of an acute cardiac event including a heart attack.
If you are seriously concerned, i would recommend that you discuss further with a local cardiologist --.

In brief: Depends --

In and of itself, voltaren (diclofenac) does not cause or put you at risk for a heart attack -- however with some heart or other medical conditions, the addition of voltaren (diclofenac) may increase the overall risk of an acute cardiac event including a heart attack.
If you are seriously concerned, i would recommend that you discuss further with a local cardiologist --.
Dr. Budi Bahureksa
Dr. Budi Bahureksa
Thank
Dr. Liviu Klein
Internal Medicine - Cardiology

In brief: Increased

Studies have shown a 10-15% increased risk of heart attacks with nsaids (voltaren, motrin, Aleve type medications).
One cannot determine an exact risk for an individual patient. Best is to take tylenol (acetaminophen) for pain, as there are no increased risks of heart attacks with it.

In brief: Increased

Studies have shown a 10-15% increased risk of heart attacks with nsaids (voltaren, motrin, Aleve type medications).
One cannot determine an exact risk for an individual patient. Best is to take tylenol (acetaminophen) for pain, as there are no increased risks of heart attacks with it.
Dr. Liviu Klein
Dr. Liviu Klein
Thank
Get help from a real doctor now
Dr. Aaron Milstone
Board Certified, Internal Medicine - Pulmonology
23 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors